... pain control specialist I am going to has decided I need to be off of it.I am having a great deal of side effects I am trying to cope with.Does anyone know the safest procedure for withdrawing from this??
27 Jun 2009
MS Contin is a time-released medication and it will require a taper down for sure. If you're really going to taper down it would easier to do with an instant-release medication like percocet or hydrocodone. That's just my opinion. I don't think the dr would have a problem with that if you're actually tapering down. I would ask for sure.
The Thomas Recipe has proven to be effective lessening the w/d symptoms associated with opiate detox. Here is the link. Check it out it works.
27 Feb 2010
I CAN NOT RECOMMEND A PLAN UNLESS YOU HAVE A PLACE TO GO.
I GOT OFF BEFORE BY GOING THROUGH WITH DRAWLS AND FOUND OUT AFTER A COUPLE WEEKS OF BEING DRUG FREE THAT PAIN IS STILL FUCKING PAIN AND IT DRIVES YOU CRAZY.
I ONLY WAS ABLE TO MANAGE MY PAIN AND IMPROVE MY QUALITY OF LIFE WITH SMALLER DOSES OF REGULAR RELEASE MORPHINE COMBINED WITH A HIGH GRADE MARIJUANA SUPPLEMENT.
I WAS USING 150-210 mg A DAY AND AM NOW AFTER ONLY 6 MONTHS AT 60-90 mg DEPENDING ON PAIN LEVELS.
- Morphine Information for Consumers
- Morphine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Morphine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I was on prescription morphine, slow realease, ms contin for the past 13 yrs. I have been to treatment and I came off of 600 mgs. per day. I have ...
2 answers • 5 Apr 2010
I had once got these Morphine sa tab in the past, they are blue and oval, scored e658 100. I know they are not what was recomended to me. I was ...
2 answers • 30 Mar 2011
... will not give me anything but mscontin. The amt of mscontin will be 400+ will be way too much. My dose now is 270mg of ms contin, and I am ...
2 answers • 7 Nov 2011
I was recently in a serious car accident. I'm prescribed 3 18mg hydro morph contin per day, but since the accident I'm in more pain than ...
2 answers • 28 Oct 2013